# SDR MWEA011117

- Difficulty date: August 9, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5912494501
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN IS GOUGED APPROXIMATELY 10" AFT OF THE LOWER AFT DOOR STOP.  --  BLENDED GOUGE, LOCATED AND INSTALLED NEW LOWER PAN.
